# SDR FDKA200802068

- Difficulty date: February 17, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 16,822 hours, 15,893 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 14576631621
- Condition: Damaged
- Location: Lt Cowling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT LOWER ENGINE COWLING HAS FRETTING DAMAGE TO THE AFT STIFFENER.  THE DAMAGED STIFFENER HAS BEEN REMOVED AND REPLACED.
